# SDR ASAA2023012391592

- Difficulty date: January 19, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 26,849 hours, 8,281 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX 5 HRS INTO FLIGHT BOTH FMCS WENT BLANK AND FMC P/RST LIGHT ILLUMINATED. NO VTK OF MAP FLAGS WERE NOTICED ON EITHER NAV DISPLAYS. APPROX 1 MIN LATER. BOTH FMCS RETURNED TO NORMAL OPERATION. GROUNDED - YES. PERFORMED B737-900 FIM 34-61 TASK 807 A-E. CHECK OK. BOTH FMCS' OPERATIONAL. VERIFIED BOTH FMC SOFTWARE CONFIGURATION CHECK MATCHED WITHIN EACH OTHER REF B737-900 AMM 34-61-00-750-801. MATCHED.
